See Alike in...

Alike App

Browser

AshleyAnnB

620d

I successfully taper off lexapro about a week ago. My doctor tapered me rather quickly due to some really awful side effects. Now I'm dealing with the most awful brain zaps. Anyone experience these before? How would you explain the feeling? How long did they last?

Top reply
    • joyski

      609d

      I hate the brain zaps. I say "it's like a big zapper going off in your head".

    • joyski

      609d

      I hate the brain zaps. I say "it's like a big zapper going off in your head".

    • Brgrnlx

      615d

      Yes I’ve experienced this! It is the hardest thing to explain and everyone looked at me like I was crazy until I discovered it was a side affect of SSRI withdrawal. From my experience, it usually goes away within a few days. I get the brain zaps if I miss my meds for a day. I currently take Zoloft. But it happened a lot worse with Luvox.

    • Pking_19

      615d

      Yes I had to go off of mine a long time ago due to financial reasons! Ik it sucks but it will go away, just drink plenty of water and try to sleep it off if you can

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion